# SDR AALA202308021799

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A320*
- Aircraft serial: 6027
- Aircraft time: 29,824 hours, 11,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:1L DOOR WILL NOT STAY ARMED IN FLIGHT. MAINTENANCE FOUND THE L1 DOOR SLIDE GIRT BAR PACKING BUNCHED UP AND REPOSITIONED / ADJUSTED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
